# SDR AALA20100711TUL02

- Difficulty date: July 11, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 46,855 hours, 5,688 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SYA - INFLIGHT DFW-NRT.  CREW REPORTED AFT CARGO FIRE INDICATION.  AFT CARGO FIRE BOTTLES WERE BLOWN.  EMERGENCY DECLARED DIVERTED SYA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  NO VISUAL INDICATION OF FIRE.  INDICATION WENT OUT ON TAXI.  FLIGHT FERRIED TO AFW FOR MAINTENANCE.  REPLACED PORT ASSEMBLY AT STATION 1958 LEFT BUTTLINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
